International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 676123 | 4 pages | https://doi.org/10.1155/S104895339500013X

Convergence of a random iteration scheme to a random fixed point

Received01 Feb 1994
Revised01 Nov 1994

Abstract

This paper discusses the convergence of random Ishikawa iteration scheme to a random fixed point for a certain class of random operators.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

53 Views | 374 Downloads | 17 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.